MathSciNet Relay Station
MathSciNet bibliographic data
MR964842 (89j:16016) 16A27 (16A08 16A34)
Kropholler, P. H.; Linnell, P. A.; Moody, J. A. Applications of a new $K$-theoretic theorem to soluble group rings. Proc. Amer. Math. Soc. 104 (1988), no. 3, 675–684.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement